# SDR SWAA2014042827483

- Difficulty date: March 25, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 56,474 hours, 33,316 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL SPAR VERTICAL PRESS WEB CRACKED AT BS 663, LBL 25.  REPAIRED WEB IAW EA.
